# SDR A6WA0000011

- Difficulty date: January 31, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- Engine: Lyc ALF502*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 23,779 hours, 35,538 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, C

## Discrepancy

FLT 5510 - ORD-ATW - NR 1 ENGINE FAILED ON TAKEOFF OUT OF ORD.  REMOVED AND REPLACED NR 1 ENGINE.  (M)
